Portland Harbor Superfund Site

AGENDA: EPA Public Forum (with DEQ & CAG support)

Date: Wednesday, June 10, 2020 | **Time:** 6:00 p.m. - 8:00 p.m. (Pacific Time) **Location:** *Online Only* | Please RSVP to access the online event



Help improve the content of the Public Forum! Consider submitting questions in advance

Key Webinar Information

- ✓ Please note that space may be limited for this online webinar. For a guaranteed spot, please RSVP prior to June 10th.
- ✓ EPA plans to record this virtual meeting.
- ✓ By default, audio for this webinar will be available online through your computer speakers or headphones. If you require another option, please contact Laura Knudsen (knudsen.laura@epa.gov or 206-553-1838).
- ✓ You will be able to ask questions during the webinar by typing them in the webinar room.
- ✓ You will be able to enter the online broadcast as early as 5:30pm on June 10th, however the Public Forum will not officially start until 6:00pm.
- ✓ We encourage you to enter the webinar at least 15 minutes prior to the start of the online broadcast so we can address any technical issues.
- ✓ To make sure you can connect to the webinar, please test your system and connections online ASAP at:

https://epawebconferencing.acms.com/common/help/en/support/meeting_test.htm

We invite and encourage you to attend the June 10 Public Forum from 6:00 p.m. - 7:40 p.m. Based on feedback from previous meetings and from community leaders, the public forum will be broken into sections as follows:

- 1. Welcome: 6:00 6:25 p.m.
- 2. Portland Harbor Superfund Site Updates: 6:25 6:55 p.m.
- 3. Featured Presentation by EPA: Portland Harbor In-Water Cleanup Design What will it Look Like? 6:55 7:35 p.m.
- 4. Wrapping Up and Next Steps: 7:35 7:40 p.m.
- 5. *Optional* Open Question & Answer Session: 7:40 8:00 p.m.

Note for Attendees: EPA is arranging this meeting, with support from the Oregon Department of Environmental Quality (DEQ) and the Portland Harbor Community Advisory Group (CAG), to provide a public forum for community members to receive updates on the Portland Harbor Superfund Site cleanup, and to have the opportunity to ask questions of the Potentially Responsible Parties (PRPs) depending on the agenda.

Time	Agenda Topic
<i>Up until 6:00 p.m.</i>	Greet Meeting Attendees
6:00 – 6:25 p.m. 25 minutes	Welcome, Introductions, Agenda & Overview • Annie Kilburg, Facilitator
	 Jim McKenna, Oregon Governor's Office, to share Covid-19 update Michael Pouncil, Portland Harbor Community Advisory Group (CAG)
	Laura Knudsen, EPA Region 10 Community Involvement Coordinator

Time	Agenda Topic
6:25 – 6:55 p.m.	Portland Harbor Superfund Site Updates
30 minutes	 Portland Harbor EPA Team Updates (10 minutes) Calvin Terada, EPA Region 10 Director of the Superfund and Emergency Management Division
	Community Involvement Plan (CIP) Finalization (10 mins) • Laura Knudsen, EPA Region 10 Community Involvement Coordinator
	 Information Management Plan (IMP) Work (10 mins) Jessica Terlikowski, City of Portland, Community Engagement Coordinator Dawn Sanders, City of Portland, IMP Project Coordinator
6:55 – 7:35 p.m. 40 minutes	Featured Presentation by EPA: Portland Harbor In-Water Cleanup Design - What will it look like? (25 mins)
	 Some questions this presentation will answer: What is the overall process for designing the cleanup before starting construction? What is the status of cleanup design at each of the areas where EPA has an agreement with working parties?
	 Presenters Caleb Shaffer, EPA Region 10 Portland Harbor Team Lead Hunter Young, EPA Region 10 Remedial Project Manager Questions & Answers (15 mins)
7:35 – 7:40 p.m. 5 minutes	Wrapping Up and Next Steps • Annie Kilburg, Facilitator (Triangle Associates)
	Next meeting is tentatively scheduled for Wednesday , September 9 (timing and location TBD)
7:40 – 8:00 p.m. 20 minutes	*Optional* Open Question & Answer Session
8:00 p.m.	Adjourn Meeting

Portland Harbor EPA and DEQ Contact Information

EPA Portland Harbor Website: www.epa.gov/superfund/portland-harbor

EPA Remedial Project Managers:

Caleb Shaffer, Team Lead shaffer.caleb@epa.gov (503) 326-5015

Eva DeMaria demaria.eva@epa.gov (206) 553-1970

Josie Clark clark.josie@epa.gov (206) 553-6239

Hunter Young young.hunter@epa.gov (503) 326-5020

Benjamin Leake <u>leake.benjamin@epa.gov</u> (503) 326-2859

EPA Community Involvement Coordinator:

Laura Knudsen

knudsen.laura@epa.gov Office: (206) 553-1838 Cell: (206) 643-4299

DEQ Contacts:

Dave Lacey, Portland Harbor Source Control Coordinator <u>lacey.david@deq.state.or.us</u> (503) 229-5354

Madi Novak, Remedial Action Project Manager/Toxicologist madi.novak@deq.state.or.us (503) 229-6932

Sarah Greenfield*, Portland Harbor In-Water Coordinator sarah.greenfield@deq.state.or.us

(503) 229-5245

*Since March 2020, Sarah Greenfield is on extended leave. In Sarah's absence, please contact Dave Lacey or Lauren Wirtis.

Lauren Wirtis, Public Affairs Specialist wirtis.lauren@deq.state.or.us
Office: (503) 229-6488
Cell: (503) 568-3295

Additional Contact Information

River Mile 11 EastCindy Ryals, City of Portland
<u>cindy.ryals@portlandoregon.gov</u>
(503) 823-5830

Terminal 4Kelly Madalinski, Port of Portland kelly.madalinski@portofportland.com (503) 415-6676

Multnomah County (Fish Consumption)

Beth Appert
beth.appert@multco.us
(503) 988-7851

State of Oregon Jim McKenna

Jim McKenna Jim.J.MCKENNA@oregon.gov (503) 510-9349 Gasco (NW Natural)
Dave Santen, NW Natural
dave.santen@nwnatural.com
(503) 226-4211 (Extension 5515)

Willamette Cove In-Water Remedial Design Group

Jessica Terlikowski <u>Jessica.Terlikowski@portlandoregon.gov</u> (503) 823-5507

Portland Harbor Community Advisory Group Michael Pouncil, Chair

(b) (6)

Portland Harbor Community Coalition

Cassie Cohen
pdxharborcommunitycoalition@gmail.com
(503) 816-4342